# SDR ABXA9700864

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Doubler
- Part number: 99581937
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE PYLON VERTICAL DOUBLER AT STA 996 WAS FOUND CRACKED.  THE DOUBLER WAS REPLACED IAW DC9 SRM 51-30-5.
